MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is received by seikagaku corporation on october 26, 2020 from the fda as mw5097047 dated october 16, 2020.According to the result of investigation, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring for lot# 0020f22g.
 
Event or Problem Description
2020-unk - a patient had a back procedure and joint injections of gel-one, in the past 30 days.2020-unk - event ongoing.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
MDR Report Key10892502
Report Number9612392-2020-00012
Device Sequence Number3285426
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911(17)220818(10)0020F22G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2022
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0020F22G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILDENAFIL (20 MILLIGRAM)
Outcome Attributed to Adverse Event Other;